# SDR DALA2018061303985

- Difficulty date: June 13, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 55,235 hours, 18,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT EMER EXIT IDENTIFIER LENS MISSING. REMOVED & REPLACED EXIT IDENTIFIER ASSY OPS CHECK GOOD.
